# SDR ASAA2015061012166

- Difficulty date: June 10, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- Aircraft time: 49,018 hours, 27,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6548607394
- Condition: Cracked
- Location: Bs 500f-540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT RAM AIR DUCT INBD SUPPORT ANGLE CRACKED IN RADIUS AT AFT END.  ACFT GROUNDED. R & R RT RAM AIR DUCT INBD SUPPORT ANGLE IAW SRM 51-40-02-0G-0.
